# SDR USAA011411

- Difficulty date: December 11, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 655383918
- Condition: Corroded
- Location: Fuselage
- Part time: 46,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRIP CAP CORRODED 1 INCH CIRCLE AROUND NUT PLATE, SIDE PLATE FORWARD CARGO AT STATION 500 S26C.  DEFECTIVE PART REPLACED WITH IDENTICAL PART.  (M)
